Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 65, NWS Tulsa, OK

April 5, 2025Carroll County, Madison County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 5, 2025, 1:13 AM CDT for Carroll County, Madison County, Arkansas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2025, 1:13 AM CDT (06:13 UTC)
Expired
Apr 5, 2025, 2:00 AM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Carroll County, AR, Madison County, AR

The radar

The Western Arkansas radar (KSRX), 114 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 1:14 AM CDTHAIL 1.5Pettigrew, ARTiming estimated from radar.
Apr 5, 1:46 AM CDTHAIL 1.75Kingston, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

588 
WUUS54 KTSA 050613
SVRTSA
ARC015-087-050700-
/O.NEW.KTSA.SV.W.0065.250405T0613Z-250405T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
113 AM CDT Sat Apr 5 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Madison County in northwestern Arkansas...
  Southeastern Carroll County in northwestern Arkansas...

* Until 200 AM CDT.

* At 113 AM CDT, a severe thunderstorm was located near Pettigrew,
  moving northeast at 50 mph.

  HAZARD...Ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations in or near the path include...
  Dutton...                         Carrollton...
  Dryfork...                        Rudd...
  Red Star...                       Cabanal...
  Pettigrew...                      Metalton...
  Weathers...                       Kingston...
  Connor...                         Witter...
  Marble...                         Coin...
  Osage...                          Delmar...
  Green Forest...                   Rule...
  Boston...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3578 9352 3579 9375 3639 9349
      3633 9330 3612 9330
TIME...MOT...LOC 0613Z 206DEG 44KT 3578 9364 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Mejia
4 follow-up statements
413 
WWUS54 KTSA 050623
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
123 AM CDT Sat Apr 5 2025

ARC015-087-050700-
/O.CON.KTSA.SV.W.0065.000000T0000Z-250405T0700Z/
Madison AR-Carroll AR-
123 AM CDT Sat Apr 5 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHEASTERN MADISON AND SOUTHEASTERN CARROLL COUNTIES...

At 123 AM CDT, a severe thunderstorm was located 6 miles northeast of
Boston, moving northeast at 55 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Carrollton...                     Dryfork...
Rudd...                           Red Star...
Metalton...                       Weathers...
Kingston...                       Connor...
Coin...                           Osage...
Delmar...                         Green Forest...
Rule...                           Boston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3583 9352 3585 9367 3639 9348
      3633 9330 3612 9330
TIME...MOT...LOC 0623Z 209DEG 49KT 3591 9353 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Mejia
296 
WWUS54 KTSA 050633
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
133 AM CDT Sat Apr 5 2025

ARC015-087-050700-
/O.CON.KTSA.SV.W.0065.000000T0000Z-250405T0700Z/
Madison AR-Carroll AR-
133 AM CDT Sat Apr 5 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EAST CENTRAL MADISON AND SOUTHEASTERN CARROLL COUNTIES...

At 133 AM CDT, a severe thunderstorm was located 3 miles east of
Kingston, moving northeast at 55 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Coin...                           Carrollton...
Dryfork...                        Osage...
Delmar...                         Green Forest...
Weathers...                       Kingston...
Rule...                           Connor...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3593 9349 3592 9351 3594 9358
      3637 9343 3633 9330 3612 9330
TIME...MOT...LOC 0633Z 208DEG 47KT 3603 9346 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Mejia
501 
WWUS54 KTSA 050644
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
144 AM CDT Sat Apr 5 2025

ARC087-050653-
/O.CAN.KTSA.SV.W.0065.000000T0000Z-250405T0700Z/
Madison AR-
144 AM CDT Sat Apr 5 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MADISON COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3613 9347 3636 9340 3633 9330 3612 9330
TIME...MOT...LOC 0643Z 208DEG 38KT 3611 9340 

$$

ARC015-050700-
/O.CON.KTSA.SV.W.0065.000000T0000Z-250405T0700Z/
Carroll AR-
144 AM CDT Sat Apr 5 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHEASTERN CARROLL COUNTY...

At 143 AM CDT, a severe thunderstorm was located 5 miles south of
Osage, moving northeast at 45 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Delmar...                         Coin...
Carrollton...                     Connor...
Osage...                          Green Forest...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3613 9347 3636 9340 3633 9330 3612 9330
TIME...MOT...LOC 0643Z 208DEG 38KT 3611 9340 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Mejia
795 
WWUS54 KTSA 050656
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
156 AM CDT Sat Apr 5 2025

ARC015-050704-
/O.EXP.KTSA.SV.W.0065.000000T0000Z-250405T0700Z/
Carroll AR-
156 AM CDT Sat Apr 5 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL COUNTY
WILL EXPIRE AT 200 AM CDT...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning will be allowed to expire. 
However, small hail is still possible with this thunderstorm.

&&

LAT...LON 3613 9347 3636 9340 3633 9330 3612 9330
TIME...MOT...LOC 0654Z 206DEG 44KT 3611 9340 

$$

Mejia

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 12:56 AM CDT, 17 minutes earlier. Its key messages:

  • Updated at 920 PM CDT Sat Apr 5 2025
  • Strong/severe storm threat continues this evening, focused across southeast Oklahoma into western Arkansas.
  • High rain chances continue through Sunday morning, with heavy rain and flood potential continuing across southeast Oklahoma and western Arkansas.
  • Much cooler weather arrives this weekend, with rain possibly changing to snow late Saturday night into Sunday morning north of Interstate 40. Minor accumulation is possible.
  • A freeze is expected many areas Monday morning.
Area forecast discussion, Apr 5, 12:56 AM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1256 AM CDT Sat Apr 5 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 920 PM CDT Sat Apr 5 2025

  - Strong/severe storm threat continues this evening, focused
    across southeast Oklahoma into western Arkansas.

  - High rain chances continue through Sunday morning, with heavy
    rain and flood potential continuing across southeast Oklahoma
    and western Arkansas.

  - Much cooler weather arrives this weekend, with rain possibly
    changing to snow late Saturday night into Sunday morning north
    of Interstate 40. Minor accumulation is possible.

  - A freeze is expected many areas Monday morning.

&&

.UPDATE...
Issued at 920 PM CDT Fri Apr 4 2025

The front has shifted east away from the region this evening, with
the bulk of the severe threat done. There is still some elevated
hail threat with storms across far eastern OK into western AR this
evening. Otherwise there should be a relative lull in the activity
for much of the 06Z to 12Z window. The next wave of rain and
storms arrives around 11Z from the southwest. This next wave of
weather is not expected to carry the severe threat that this
morning's storms did. However, it will exacerbate any ongoing
flooding issues and some flash flood warnings may need to be
reissued.

Lacy

&&

.SHORT TERM...
(Through tonight )
Issued at 200 PM CDT Fri Apr 4 2025

Widespread showers and scattered thunderstorms continue this
afternoon, supported by warm advection in the 850-700 hPa layer and
good diffluence aloft. Over the next few hours the potential for
severe weather will intensify across southeast OK and northwest AR
as the upper level trough approaches and begins to become negatively
tilted. In the lower levels the boundary will see strong
frontogenesis as cold advection increases north of the boundary in
the surface to 900 hPa layer. This in conjunction with the more
favorable upper level dynamics will support the severe weather
threat ramping up.

There are several factors to consider for this afternoon and
evenings severe weather. The lifting boundary will probably become
tied up on the north side with the terrain in west-central AR, and
will be limited to the west by the advancing cold air. This should
limit surface based instability to mainly Le Flore, Sebastian, and
Franklin Counties. This area will be most susceptible to the severe
weather threat, including tornadoes, large hail, and damaging wind.
Elsewhere, roughly along and south/east of a line from McAlester to
Bentonville, elevated instability will support severe hail or wind
from any stronger cells that can form. This area will shrink from
the west as the cold air moves in, with most severe weather ending
sometime between 6-9 PM this evening.

The flood threat will continue to increase as storms develop across
southeastern portions of the forecast area, with areas of flash
flooding and minor-moderate river flooding developing. The
existing Flood Watch covers this threat for the areas most likely
to be impacted. Total rainfall today could be several inches in
the hardest hit locations.

A brief lull is then expected until late in the overnight period,
then yet another round of showers and storms will move in from the
southwest. Unlike the last few days, the chance of thunder will be
pretty low for the northwest half of the area, with more of a
moderate stratiform rain developing. For southeast OK a few storms
could become marginally severe with wind or hail, but it should be
brief. Any areas that are seeing flooding will see an exacerbation
of conditions given the additional rainfall. Lows tonight will
range from the mid 40s in NE OK to mid 50s in the southeast
portions of the area.

&&

.LONG TERM...
(Saturday through Friday)
Issued at 147 PM CDT Fri Apr 4 2025

The next round of rainfall will be ongoing Saturday morning, with
light to moderate rainfall for the entire forecast area, but with
pockets of heavier rainfall under any thunderstorms in southeast OK
into west-central AR. The rain threat will gradually diminish into
the afternoon with very breezy northerly flow developing and cooler
air spilling into the area. Winds will gust to 30-40 mph, but for
now elected to forego a Wind Advisory given speeds are only
marginally reaching criteria. With all of the additional rain,
several rivers will be pushed into moderate flood stage. Although
conditions will again briefly dry out Saturday evening, the upper
level low will pass overhead with one final round of wraparound
rainfall on the backside of the storm. This is expected Saturday
night into Sunday morning. Model guidance continues to show
uncertainty with respect to exactly where this heavier
precipitation band will set up as well as its intensity. With that
said, the timing is ideal to allow for maximum cooling of the
column, and areas of mixed rain and snow or perhaps all snow will
develop. As ground conditions remain warm, meaningful accumulation
is unlikely, but its certainly possible that anywhere across
northeast OK or northwest AR could see a brief dusting of snow
early Sunday morning. No travel impacts are anticipated.

Conditions finally dry out later Sunday with dry weather through
much of next week expected. Monday morning will likely be the
coldest this week, with many areas at or below freezing. Freeze
headlines are likely for Monday morning. Temperatures will
gradually warm back into the 70s and 80s with mostly sunny
conditions. River flooding will probably continue for several days
before subsiding, especially along main stem rivers.

&&

.AVIATION...
(06Z TAFS)
Issued at 1241 AM CDT Sat Apr 5 2025

Primarily IFR conditions are likely through the period for all
sites, though LIFR and MVFR will be possible at times as well.
Showers and thunderstorms are ongoing across parts of NW AR early
tonight. Expect this activity to lessen over the coming hours
before additional widespread rain moves into the region from the
south by 10-12z. A period of moderate to heavy rainfall is
possible for much of the area between 11-17z, which may locally
reduce vsbys to 2 miles or less. Thunder is likely to be less
widespread than yesterday morning... primarily restricted to SE OK
and W-Central AR... but isolated lightning cannot be ruled out
elsewhere. Periodic rain showers will persist for the remainder of
the forecast period with IFR to low-end MVFR cigs likely to
persist across E OK and NW AR. Breezy north winds expected
areawide today and tonight with gusts between 15-25 kts.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  34  50  31 /  90  90  30   0
FSM   53  40  52  34 / 100  90  30   0
MLC   51  35  51  32 / 100  90  20   0
BVO   49  33  52  27 /  90  80  20   0
FYV   49  33  49  29 / 100  90  30   0
BYV   47  34  45  30 / 100  90  40   0
MKO   50  34  49  29 / 100 100  30   0
MIO   46  34  49  28 /  90  90  40   0
F10   49  34  51  29 / 100 100  30   0
HHW   55  39  50  34 / 100  80  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ049-053-063-068>076.

AR...Flood Watch through Sunday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...06
LONG TERM....06
AVIATION...43
Hazardous weather outlook, Apr 4, 5:09 PM CDT, 8 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
509 PM CDT Fri Apr 4 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
509 PM CDT Fri Apr 4 2025

...SEVERE WEATHER AND FLOOD THREAT CONTINUES THIS EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...LeFlore county in Oklahoma; Sebastian and Franklin counties in Arkansas.
	ONSET...Ongoing...ending by around 7 PM.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Far Eastern Oklahoma into Western Arkansas.
	ONSET...Ongoing...ending around 7 PM.

	AREA AT GREATEST RISK...LeFlore county in Oklahoma; Sebastian and Franklin counties in Arkansas.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Southeast Oklahoma into West-central and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...

Numerous strong to severe storms draped across far southeast
Oklahoma into west-central and northwest Arkansas along and close
to a frontal boundary will pose a high severe risk for the
remainder of the afternoon, with the threat gradually shifting
east out of the area into the evening. The greatest tornado
threat exists over southeastern LeFlore county in Oklahoma, with
lesser threat as far north as Sebastian and Franklin counties in
Arkansas. Large hail and locally damaging wind are the primary
threats.

Swaths of heavy rainfall from multiple rounds of heavy rain
producing thunderstorms thru Saturday morning will pose an
elevated and dangerous flash flood threat, mainly across southeast
Oklahoma into west-central and northwest Arkansas. Three to eight
inches of rain, with some localized totals to around 10 inches
are expected. Main-stem river flooding is also expected, and will
likely linger into early next week.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm...High Wind...Heavy Rain Potential.
SUNDAY...Winter Weather...High Wind Potential.
MONDAY and TUESDAY...No Hazards.
WEDNESDAY...High Wind Potential.
THURSDAY...No Hazards.

EXTENDED DISCUSSION...

Widespread rain and thunderstorms are expected to spread northeast
across the region Saturday morning, with a limited severe weather
risk mainly confined to areas near the Red River in far southeast
Oklahoma. Hail and wind are the main threats.

Rain may mix with or change to snow across parts of northeast
Oklahoma and northwest Arkansas before ending late Saturday night
into early Sunday. A dusting of accumulation may occur on grassy
or elevated surfaces, but travel impacts are not expected.

Main-stem river flooding will likely linger into early next week.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather and flooding impacts are likely to impact parts of
eastern Oklahoma and northwest Arkansas now through the weekend.
Multiple periods of response may be required.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 4, 9:40 PM CDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
940 PM CDT Fri Apr 4 2025

ARZ019-029-OKZ072-076-050315-
Sebastian AR-Crawford AR-Sequoyah OK-Le Flore OK-
940 PM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CRAWFORD...
NORTHWESTERN SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE
FLORE COUNTIES THROUGH 1015 PM CDT...

At 940 PM CDT, Doppler radar indicated a strong thunderstorm over
Pocola, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Alma...                           Shibley...
Dyer...                           Kibler...
Central City...                   Cameron...
Pocola...                         Rye Hill...
Moffett...                        Fort Smith...
Fort Smith Regional Airport...    Van Buren...
Rudy...                           Scullyville...
Hackett...                        Concord...
Arkoma...                         Braden...
Figure Five...                    Mill Creek...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 18.
 Interstate 40 in Oklahoma between mile markers 326 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3508 9446 3516 9462 3564 9439 3548 9405
TIME...MOT...LOC 0240Z 211DEG 45KT 3522 9447

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, Apr 4, 10:34 PM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1034 PM CDT Fri Apr 4 2025

ARZ010-011-019-050400-
Madison AR-Washington AR-Crawford AR-
1034 PM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN MADISON...NORTHEASTERN
CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES THROUGH 1100 PM CDT...

At 1033 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Winslow, moving northeast at 50 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Wyola...                          Hindsville...
Wesley...                         Huntsville...
Tuttle...                         Bidville...
Sulphur City...                   Brentwood...
Japton...                         Mayfield...
Delaney...                        Arnett...
Hicks...                          Aurora...
Crosses...                        Patrick...
Winslow...                        Combs...
Mount Gayler...                   Durham...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3607 9357 3577 9388 3577 9391 3576 9391
      3576 9389 3573 9392 3573 9396 3570 9397
      3570 9398 3567 9398 3566 9399 3566 9402
      3575 9418 3622 9390
TIME...MOT...LOC 0333Z 213DEG 42KT 3577 9405

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Mejia
Special weather statement, Apr 4, 11:02 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1102 PM CDT Fri Apr 4 2025

ARZ002-011-050430-
Carroll AR-Madison AR-
1102 PM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MADISON AND CENTRAL
CARROLL COUNTIES THROUGH 1130 PM CDT...

At 1102 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Hindsville, moving northeast at 50 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Rockhouse...                      Withrow Springs State Park...
Hindsville...                     Huntsville...
Cabanal...                        Forum...
Alabam...                         Pleasant Ridge...
Urbanette...                      Berryville...
Grandview...                      Clifty...
Oak Hill...                       Georgetown...
Eureka Springs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3597 9379 3605 9394 3606 9395 3650 9372
      3650 9366 3639 9341
TIME...MOT...LOC 0402Z 209DEG 43KT 3607 9384

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Mejia
Local storm report, Apr 5, 12:57 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1257 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     Hail             Ozark                   35.49N 93.83W
04/05/2025  M1.25 Inch       Franklin           AR   Emergency Mngr

            Franklin County EM reported quarter to half
            dollar size hail at Ozark EOC.

&&

Mejia
Local storm report, Apr 5, 1:00 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
100 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 AM     Hail             1 E Ozark               35.49N 93.81W
04/05/2025  E0.70 Inch       Franklin           AR   Public

&&
Local storm report, Apr 5, 1:06 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
106 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     Hail             Peter Pender            35.36N 93.93W
04/05/2025  E1.25 Inch       Franklin           AR   Public

            Timing estimated from radar.

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:04 PM CDTRiver Flood WarningTSACrawford31 hr
Apr 4, 8:12 PM CDTAreal Flood WarningTSACrawford, Franklin, Madison, Sebastian6 hr
Apr 4, 8:54 PM CDTAreal Flood WarningTSACrawford6 hr
Apr 4, 9:03 PM CDTAreal Flood WarningTSABenton, Carroll, Crawford, Madison, Washington6 hr
Apr 4, 9:23 PM CDTSpecial Weather StatementTSASebastian37 min
Apr 4, 9:40 PM CDTSpecial Weather StatementTSASebastian35 min
Apr 4, 10:34 PM CDTSpecial Weather StatementTSAMadison26 min
Apr 4, 10:36 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian39 min
Apr 4, 11:02 PM CDTSpecial Weather StatementTSACarroll28 min
Apr 4, 11:11 PM CDTSevere Thunderstorm WarningTSACarroll, Madison34 min
Apr 5, 12:03 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian42 min
Apr 5, 12:39 AM CDTSevere Thunderstorm WarningTSAFranklin, Madison51 min
Apr 5, 2:02 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian43 min
Apr 5, 2:38 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAFranklin, Madison29 min
Apr 5, 8:40 AM CDTRiver Flood AdvisoryTSACrawford, Franklin18 hr
Apr 5, 9:06 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian3 hr
Apr 5, 10:16 AM CDTAreal Flood AdvisoryTSACrawford107 min
Apr 5, 10:41 AM CDTAreal Flood AdvisoryTSABenton, Crawford, Washington3 hr
Apr 5, 11:08 AM CDTWind AdvisoryTSABenton, Carroll, Madison, Washington6 hr
Apr 5, 12:59 PM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian4 hr
Apr 5, 3:43 PM CDTAreal Flood WarningTSACrawford, Franklin, Madison, Sebastian, Washington24 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.